MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 30-dec-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.The customer¿s expected am fasting blood glucose test result is 100mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer; customer had declined stating he had attempted 5 times that morning.The product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 03/31/2023 and open vial date is (b)(6) 2021.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Sections with additional information as of 17-feb-2021: d9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.External evaluation performed by nova biomedical and no defect found.Most likely underlying root cause: mlc-131: extremely low glucose value.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13257577
Report Number1000113657-2022-00016
Device Sequence Number5819332
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNY1008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date12/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown